# SDR P5CA2015081200084

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,282 hours, 1,703 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Not Reported
- Location: Apu Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORM E/O NR: 6749A003, STEP 5.F REPLACED APU START RELAY K197 IAW SWPM 20-81-22 REV 60 AND WDM 49-41-11, REV 9.  REPLACED RELAY K197 IAW AMM 49-11-00-802-002, REV 112. PERFORMED APU STARTING AND OPS TEST AND THE RESULT WAS SATISFACTORY.
